Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 139, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2015, 6:12 PM EDT for Crawford County, Taylor County, Upson County, Georgia. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 6:12 PM EDT (22:12 UTC)
- Expired
- Jun 18, 2015, 6:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, GA, Taylor County, GA, Upson County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:30 PM EDT | TSTM WND DMG | 2 Nne Francisville, GA | 2 TREES REPORTED DOWN ON WALKERS CHAPEL ROAD AND HIGHWAY 128. |
| Jun 18, 6:30 PM EDT | TSTM WND DMG | 2 Nne Francisville, GA | 2 TREES REPORTED DOWN ON WALKERS CHAPEL ROAD AND HIGHWAY 128. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1028 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1226 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
827
WUUS52 KFFC 182212
SVRFFC
GAC079-269-293-182245-
/O.NEW.KFFC.SV.W.0139.150618T2212Z-150618T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN UPSON COUNTY IN WEST CENTRAL GEORGIA...
WEST CENTRAL CRAWFORD COUNTY IN CENTRAL GEORGIA...
NORTHEASTERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 645 PM EDT
* AT 611 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
ROBERTA...MOVING NORTHEAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FICKLING MILL AND SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3261 8418 3271 8426 3283 8415 3268 8400
TIME...MOT...LOC 2211Z 235DEG 6KT 3270 8418
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:53 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Jun 18, 2:53 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
253 PM EDT THU JUN 18 2015
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
AS EXPECTED THERE HAS BEEN MORE CONVECTIVE ACTIVITY TODAY AS THE
GRIP OF HIGH PRESSURE BEGINS TO LOOSEN. SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING
HOURS BEFORE BEGINNING TO DIMINISH AFTER SUNSET. SOME THUNDERSTORMS
MAY REACH SEVERE LIMITS DURING THIS TIME WITH ABUNDANT INSTABILITY
IN PLACE. PLENTY OF DOWNDRAFT CAPE WILL CONTRIBUTE TO THE DAMAGING
WIND THREAT. HOT TEMPERATURES WILL PREVAIL OUTSIDE OF THE SHOWERS
AND THUNDERSTORMS WITH HEAT INDEX VALUES IN SOME LOCATIONS
CONTINUING TO REACH HEAT ADVISORY CRITERIA. THEREFORE THE PRESENT
HEAT ADVISORY WILL CONTINUE FOR APPLICABLE AREAS UNTIL 8 PM THIS
EVENING.
TEMPERATURES TOMORROW WILL BE COOLER AGAIN. RESULTANT HEAT INDICES
LOOK TO BE BELOW HEAT ADVISORY CRITERIA FOR MOST AREAS...BUT A FEW
LOCATIONS WILL BE BORDERLINE. WILL ALLOW EVENING AND MIDNIGHT SHIFTS
TO ONCE AGAIN EVALUATE THIS POTENTIAL. REGARDLESS...THE CHANCE FOR
SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN AGAIN...ESPECIALLY
DURING THE HEAT OF THE AFTERNOON.
RW
.LONG TERM /SATURDAY THROUGH THURSDAY/...
CURRENT EXTENDED FORECAST GRIDS LOOK GOOD AND MINIMAL CHANGES WERE
MADE FOR THIS UPDATE. PLEASE SEE THE PREVIOUS LONG TERM FORECAST
DISCUSSION BELOW.
20
PREV LONG TERM FORECAST DISCUSSION.../ISSUED 336 AM EDT THU JUN 18
2015/
LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
UPPER RIDGE THAT HAS BEEN SUCH A DOMINANT FEATURE RECENTLY...BREAKS
DOWN FOR THE WEEKEND AS THE REMNANTS OF BILL SWING ACROSS THE OHIO
VALLEY AS AN UPPER LEVEL WAVE. ALTHOUGH THIS IS WELL NORTH OF THE
CWA...IT MAY BE CLOSE ENOUGH TO ALLOW CONVECTIVE ACTIVITY TO PERSIST
INTO SATURDAY NIGHT. GUIDANCE IS KEEPING PRECIP MINIMAL ON SUNDAY
AND SOMEWHAT ON MONDAY. WENT WITH 20 PERCENT IN THE GRIDS SO DIDNT
KEEP IT DRY BUT POPS MAY BE A LITTLE OVERDONE THESE DAYS.
BY TUESDAY...ANOTHER UPPER RIDGE IS BUILDING INTO THE SOUTHEAST FROM
THE WEST AND THIS REMAINS ACROSS THE AREA THROUGH THE REMAINDER OF
THE LONG TERM. UNFORTUNATELY...THIS WILL BRING BACK THE RETURN OF
THE WELL ABOVE AVERAGE TEMPERATURES WITH THE MID TO UPPER 90S ACROSS
NORTH GEORGIA AND UPPER 90S TO LOWER 100S ACROSS CENTRAL GEORGIA. IF
THIS PANS OUT...LOOKS LIKE WE COULD POTENTIALLY BREAK A FEW HIGH
TEMPERATURE RECORDS ACROSS CENTRAL GEORGIA.
11
&&
CLIMATE...
RECORDS FOR 06-18
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 100 1944 69 1963 76 1944 54 1974
1933 1914 1926
KATL 101 1944 67 1914 78 1881 56 1899
KMCN 101 1944 73 1955 76 1912 57 1995
1899
KCSG 99 1998 79 1961 75 2009 59 1961
1998
RECORDS FOR 06-19
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 104 1933 71 1972 74 1944 56 1927
1924
1921
KATL 99 1933 72 1972 76 1952 55 1965
KMCN 100 1990 76 1972 76 1952 56 1961
1925
KCSG 99 1990 76 1995 75 2011 58 1961
1989 2004
1985 1990
RECORDS FOR 06-20
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 105 1933 69 1961 75 2009 58 2008
1985
1965
KATL 98 1933 67 1961 76 2011 56 1965
KMCN 102 1990 74 1972 76 1964 55 1965
1897 1961 1950
KCSG 102 1984 71 1961 76 2011 56 1965
&&
AVIATION...
18Z UPDATE...
SCATTERED CONVECTION WILL CONTINUE TO INCREASE THROUGH THE
AFTERNOON AND DIMINISH AFTER SUNSET. PLENTIFUL DIURNAL CU CAN BE
EXPECTED OUTSIDE OF ANY SHOWERS OR THUNDERSTORMS. WINDS WILL
STAY FROM THE WEST SIDE...GENERALLY LESS THAN 8KTS...EXCEPT
STRONGER AND VRB IN THUNDERSTORMS.
//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.
RW
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 73 94 73 94 / 20 30 30 20
ATLANTA 75 91 75 91 / 20 30 10 20
BLAIRSVILLE 68 85 67 85 / 20 40 30 40
CARTERSVILLE 72 91 72 91 / 20 30 10 20
COLUMBUS 74 93 74 94 / 20 20 5 20
GAINESVILLE 73 90 73 90 / 20 40 30 20
MACON 74 95 73 95 / 20 30 10 20
ROME 72 91 72 92 / 20 30 20 30
PEACHTREE CITY 73 92 72 92 / 20 30 10 20
VIDALIA 75 97 75 96 / 20 40 30 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MONROE...MONTGOMERY...
MORGAN...OCONEE...OGLETHORPE...PEACH...PULASKI...PUTNAM...
SCHLEY...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...
TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
&&
SHORT TERM...RW
LONG TERM....20
AVIATION...RWHazardous weather outlook, Jun 18, 12:00 PM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT THU JUN 18 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...HIGH HEAT INDEX VALUES AGAIN THIS AFTERNOON... DISCUSSION... ABOVE NORMAL TEMPERATURES AND HIGH HEAT INDEX VALUES WILL OCCUR ONCE AGAIN THIS AFTERNOON. HEAT INDEX VALUES OF 105-109 ARE EXPECTED ACROSS PARTS OF CENTRAL AND EAST GEORGIA AND A HEAT ADVISORY IS IN EFFECT FOR THAT AREA. PLEASE SEE THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE DETAILS. EVEN FOR THOSE NOT IN THE HEAT ADVISORY...IT WILL STILL BE HOT AND ANYONE SPENDING TIME OUTSIDE SHOULD FOLLOW HEAT SAFETY RULES. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. A FEW OF THESE COULD BE STRONG TO SEVERE WITH GUSTY WINDS. LIGHTNING AND HEAVY RAINS WILL BE ADDITIONAL HAZARDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH WEDNESDAY. IT APPEARS HEAT INDICES WILL REMAIN BELOW 105 FRIDAY THROUGH SUNDAY. AFTER THIS THOUGH...ANOTHER UPPER RIDGE BUILDS INTO THE REGION AND TEMPERATURES WARM A FEW DEGREES AGAIN NEXT WEEK. HEAT INDICES MAY REACH OR EXCEED 105 ONCE AGAIN BY THE MIDDLE OF NEXT WEEK. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF STRONG OR SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 18, 5:33 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 533 PM EDT THU JUN 18 2015 GAZ067-078-079-182200- HARRIS GA-TALBOT GA-MERIWETHER GA- 533 PM EDT THU JUN 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN HARRIS...TALBOT AND MERIWETHER COUNTIES UNTIL 600 PM EDT... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HAMILTON...MOVING NORTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS HARRIS...TALBOT AND MERIWETHER COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HAMILTON...PINE MOUNTAIN...WAVERLY HALL...PINE MOUNTAIN-CALLAWAY GARDENS...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK... DURAND...ELLERSLIE AND CATAULA. LAT...LON 3261 8481 3272 8495 3295 8481 3276 8457 TIME...MOT...LOC 2133Z 220DEG 18KT 3274 8483
Local storm report, Jun 18, 5:35 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 1 NE CANNONGATE 33.48N 84.64W
06/18/2015 COWETA GA PUBLIC
THE PUBLIC REPORTED A LARGE PINE TREE SNAPPED IN HALF
AND SEVERAL LARGE BRANCHES DOWN NORTHEAST OF THE
CANONGATE GOLF COURSE.
&&
EVENT NUMBER FFC1500368
20Special weather statement, Jun 18, 5:50 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT THU JUN 18 2015
GAZ009-182215-
TOWNS GA-
550 PM EDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TOWNS COUNTY UNTIL 615 PM EDT...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER YOUNG HARRIS...OR NEAR HIAWASSEE...MOVING
EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS TOWNS COUNTY THROUGH 615 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...YOUNG HARRIS...PLUM ORCHARD GAP SHELTER...MACEDONIA...
TITUS...TATE CITY AND ALEXANDERS MILL.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3485 8366 3490 8379
3491 8382 3491 8383 3493 8389 3494 8389
3498 8388 3499 8388 3499 8355
TIME...MOT...LOC 2150Z 284DEG 18KT 3495 8382Local storm report, Jun 18, 5:52 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 2 NE WILLOW CREEK SUBDI 33.46N 84.78W
06/18/2015 COWETA GA 911 CALL CENTER
THE COWETA COUNTY 911 CENTER REPORTED NUMEROUS TREES
AND POWER LINES DOWN ACROSS THE NORTHERN END OF THE
COUNTY FROM ARNCO-SARGENT TO CANONGATE.
&&
EVENT NUMBER FFC1500369
20Local storm report, Jun 18, 5:54 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 2 NW CANNONGATE 33.49N 84.68W
06/18/2015 COWETA GA 911 CALL CENTER
THE COWETA COUNTY 911 CENTER REPORTED 2 TREES DOWN ON A
WORKSHOP NEXT TO A RESIDENCE IN THE 5400 BLOCK OF U.S.
HIGHWAY 29 NORTH.
&&
EVENT NUMBER FFC1500370
20Special weather statement, Jun 18, 5:55 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT THU JUN 18 2015
GAZ069-070-182230-
UPSON GA-LAMAR GA-
555 PM EDT THU JUN 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN UPSON AND LAMAR COUNTIES UNTIL 630 PM EDT...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALDORA...OR NEAR BARNESVILLE. THIS STORM WAS
NEARLY STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT
MOVES ACROSS UPSON AND LAMAR COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BARNESVILLE...MILNER...YATESVILLE...ALDORA...THE ROCK...REDBONE...
GOGGINS AND PIEDMONT.
LAT...LON 3317 8420 3305 8404 3301 8404 3289 8417
3297 8427
TIME...MOT...LOC 2155Z 223DEG 4KT 3302 8421The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:00 PM EDT | Special Weather Statement | FFC | Taylor | 30 min |
| Jun 17, 8:24 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jun 17, 9:38 PM EDT | Special Weather Statement | FFC | Webster | 52 min |
| Jun 17, 10:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Stewart | 35 min |
| Jun 18, 3:25 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 43 more | 17 hr |
| Jun 18, 2:20 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Jun 18, 2:33 PM EDT | Special Weather Statement | FFC | Barrow | 42 min |
| Jun 18, 2:43 PM EDT | Special Weather Statement | FFC | Oglethorpe | 47 min |
| Jun 18, 2:50 PM EDT | Special Weather Statement | FFC | Troup | 40 min |
| Jun 18, 2:58 PM EDT | Special Weather Statement | FFC | Glascock | 47 min |
| Jun 18, 3:00 PM EDT | Special Weather Statement | FFC | Gwinnett | 45 min |
| Jun 18, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding | 50 min |
| Jun 18, 3:22 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison | 38 min |
| Jun 18, 3:24 PM EDT | Special Weather Statement | FFC | Cobb | 51 min |
| Jun 18, 3:27 PM EDT | Special Weather Statement | FFC | Glascock | 33 min |
| Jun 18, 3:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 18, 3:40 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jun 18, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin | 50 min |
| Jun 18, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 42 min |
| Jun 18, 3:51 PM EDT | Special Weather Statement | FFC | Gordon | 24 min |
| Jun 18, 3:57 PM EDT | Special Weather Statement | FFC | Washington | 33 min |
| Jun 18, 4:00 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jun 18, 4:09 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jun 18, 4:14 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jun 18, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 29 min |
| Jun 18, 4:19 PM EDT | Special Weather Statement | FFC | Baldwin | 26 min |
| Jun 18, 4:27 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jun 18, 4:35 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Jun 18, 4:38 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| Jun 18, 4:40 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 18, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 49 min |
| Jun 18, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett | 21 min |
| Jun 18, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 28 min |
| Jun 18, 4:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Jun 18, 4:58 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 32 min |
| Jun 18, 5:02 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 28 min |
| Jun 18, 5:11 PM EDT | Special Weather Statement | FFC | Morgan | 34 min |
| Jun 18, 5:13 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 32 min |
| Jun 18, 5:20 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 25 min |
| Jun 18, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 20 min |
| Jun 18, 5:30 PM EDT | Special Weather Statement | FFC | Rockdale | 45 min |
| Jun 18, 5:33 PM EDT | Special Weather Statement | FFC | Harris | 27 min |
| Jun 18, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Butts, DeKalb, Gwinnett, Henry, Newton, Rockdale | 22 min |
| Jun 18, 5:50 PM EDT | Special Weather Statement | FFC | Towns | 25 min |
| Jun 18, 5:55 PM EDT | Special Weather Statement | FFC | Lamar | 35 min |
| Jun 18, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 32 min |
| Jun 18, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 39 min |
| Jun 18, 6:17 PM EDT | Special Weather Statement | FFC | Towns | 28 min |
| Jun 18, 6:23 PM EDT | Special Weather Statement | FFC | Oconee | 22 min |
| Jun 18, 6:27 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Jun 18, 6:34 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 26 min |
| Jun 18, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 26 min |
| Jun 18, 6:51 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 24 min |
| Jun 18, 7:04 PM EDT | Special Weather Statement | FFC | Twiggs | 26 min |
| Jun 18, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 24 min |
| Jun 18, 7:25 PM EDT | Special Weather Statement | FFC | Bibb, Monroe, Peach | 35 min |
| Jun 18, 7:59 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe, Twiggs | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.